MAUDE Adverse Event Report: DEPUY MITEK LLC US GRYPHON PEEK W/PROKNOT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US GRYPHON PEEK W/PROKNOT; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 210821
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (7l74403), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an acetabular labrum repair procedure on (b)(6) 2021, it was observed that the suture on the gryphon peek w/proknot device had a knot that it was not able to move forward or backward.Another like device was used to complete the surgery.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.

Brand Name
GRYPHON PEEK W/PROKNOT
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key12512723
Report Number1221934-2021-02771
Device Sequence Number16419284
Product Code MAI
UDI-Device Identifier10886705024049
UDI-Public10886705024049
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model Number210821
Device Catalogue Number210821
Device Lot Number7L74403
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 DA